Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 8, NWS Cleveland, OH

January 13, 2013

NWS Cleveland, OH issued this small craft advisory at Jan 13, 2013, 9:45 AM EST. It took effect at Jan 14, 2013, 12:00 AM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2013, 9:45 AM EST (14:45 UTC)
In effect from
Jan 14, 2013, 12:00 AM EST
Expired
Jan 14, 2013, 3:31 PM EST
In force
16 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WHUS71 KCLE 131445
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
945 AM EST SUN JAN 13 2013

LEZ146>149-132245-
/O.NEW.KCLE.SC.Y.0008.130114T0500Z-130115T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
945 AM EST SUN JAN 13 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 PM EST MONDAY. 


* WINDS AND WAVES:WEST TO NORTHWEST WINDS 10 TO 20 KNOTS WILL
  INCREASE TO 20 TO 25 KNOTS OVERNIGHT AND MONDAY. WAVES WILL
  INCREASE TO 5 FEET OVERNIGHT AND 5 TO 7 FEET MONDAY. CONDITIONS
  WILL BEGIN TO DIMINISH MONDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
989 
WHUS71 KCLE 132027
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EST SUN JAN 13 2013

LEZ146>149-140430-
/O.CON.KCLE.SC.Y.0008.130114T0500Z-130115T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
327 PM EST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 PM EST MONDAY...

* WINDS AND WAVES:WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 20
  TO 25 KNOTS OVERNIGHT AND MONDAY. WAVES WILL INCREASE TO 4 TO 6
  FEET OVERNIGHT AND 5 TO 7 FEET MONDAY. CONDITIONS WILL BEGIN TO
  DIMINISH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
663 
WHUS71 KCLE 140234
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
934 PM EST SUN JAN 13 2013

LEZ146>149-141045-
/O.CON.KCLE.SC.Y.0008.130114T0500Z-130115T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
934 PM EST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 20 
  TO 25 KNOTS OVERNIGHT AND MONDAY. WAVES WILL INCREASE TO 4 TO 
  6 FEET OVERNIGHT AND 5 TO 7 FEET MONDAY. CONDITIONS WILL BEGIN 
  TO DIMINISH MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
561 
WHUS71 KCLE 140828
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
328 AM EST MON JAN 14 2013

LEZ146>149-141630-
/O.CON.KCLE.SC.Y.0008.000000T0000Z-130115T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
328 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND WAVES: WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS AND
  WAVES OF 4 TO 6 FEET WILL CONTINUE INTO THE AFTERNOON.
  CONDITIONS WILL NOT DROP BELOW SMALL CRAFT ADVISORY CRITERIA
  UNTIL THIS EVENING WHEN HIGH PRESSURE MOVES OVER THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
132 
WHUS71 KCLE 141414
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
914 AM EST MON JAN 14 2013

LEZ146>149-142215-
/O.CON.KCLE.SC.Y.0008.000000T0000Z-130115T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
914 AM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS AND WAVES OF 4 TO
  7 FEET WILL CONTINUE INTO THE AFTERNOON. CONDITIONS ARE NOT
  EXPECTED TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL THIS
  EVENING WHEN HIGH PRESSURE MOVES OVER THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
636 
WHUS71 KCLE 142031
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EST MON JAN 14 2013

LEZ146>149-142145-
/O.CAN.KCLE.SC.Y.0008.000000T0000Z-130115T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
331 PM EST MON JAN 14 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 7:06 AM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Jan 13, 7:06 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
706 AM EST SUN JAN 13 2013

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL MOVE NORTHEAST ALONG A STALLED FRONT
ACROSS LAKE ERIE THIS MORNING PULLING THE TRAILING COLD FRONT EAST
OF THE REGION LATER TODAY AND TONIGHT. HIGH PRESSURE WILL BUILD EAST
OVER THE AREA MONDAY THEN SHIFT SOUTH TUESDAY. A COLD FRONT SHOULD
MOVE SOUTHEAST THROUGH THE AREA EARLY THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE BACK EDGE OF THE FIRST BATCH OF RAIN HAS PUSHED EAST TO TOL
DURING THE PAST FEW HOURS. THE COLD FRONT HAS PUSHED ESE TO BE ALONG
A LINE FROM NEAR THE EXTREME NW CORNER OF LORAIN CO SW TO AROUND
MNN. THIS PUT THE FRONT AHEAD OF THE MODEL PROGS...ESPECIALLY THE
RUC. FRONT WILL MAKE IT A LITTLE FURTHER ESE THEN STALL AGAIN UNTIL
NEXT WAVES MOVES NNE ALONG THE FRONT THIS EVENING.

THE RAIN BAND IS SHOWING SIGNS OF BEING STRETCHED AS THE FIRST WAVE
MOVES OUT. TOL AREA HAS ALREADY SEE A LITTLE OVER AN INCH AND A HALF
OF RAIN WITH THIS SYSTEM SO ADDITIONAL SIGNIFICANT RAIN LATER TODAY
WILL HAVE GOOD CHANCE TO PRODUCE FLOODING...ESPECIALLY IN STREAMS
AND RIVERS.

THE AIRMASS IS JUST UNSTABLE ENOUGH SO THAT THE ADDED STRONG
DYNAMICS WITH THIS SYSTEM COULD ALLOW FOR SOME THUNDER TO OCCUR AT
TIMES. THE THREAT FOR THUNDER WILL SHIFT EAST SO THAT BY EVENING THE
THREAT FOR THUNDER SHOULD ONLY BE IN THE EXTREME EAST.

MUCH OF THE CWA CAN STILL SEE AN INCH TO AN INCH AND A HALF OF QPF
FROM THIS SYSTEM THROUGH SUN NIGHT. THE GROUND IS SATURATED AND SOME
RIVERS ARE IN FLOOD WITH OTHERS EXPECTED TO GO INTO FLOOD. WITH THE
BACK EDGE OF THE RAIN STILL WORKING ACROSS THE WESTERN THIRD OF THE
CWA BETWEEN 00Z AND 03Z CONCERNED THAT FLOOD WATCH FOR PART OF THAT
AREA MAY NEED TO BE EXTENDED BEYOND 00Z.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE BACK EDGE OF SIGNIFICANT RAIN WILL CONTINUE TO WORK EAST AND
SHOULD BE PAST MFD AND CLE BY MIDNIGHT AND EAST OF ERI BY ABOUT 09Z.
ENDING OF THE FLOOD WATCH AT 09Z STILL LOOKS ON TRACK.

TEMPS MAY DROP JUST QUICK ENOUGH TO SEE THE RAIN START TO CHANGE TO
SNOW JUST BEFORE IT ENDS. THERE COULD BE A TENTH OF TWO OF
ACCUMULATION OVER THE CWA WITH THE CHANGEOVER. IN THE SNOWBELT...A
FEW LAKE EFFECT SHSN MAY ADD SOME ENHANCEMENT TOWARD THE END OF THE
NIGHT BUT EVEN IN THIS AREA SNOW ACCUMULATION SHOULD BE A HALF AN
INCH OR LESS.

DRY AIR QUICKLY SPREADS OVER THE WHOLE CWA BY MON MORNING SO HAVING
A HARD TIME SEEING MUCH LAKE EFFECT AFTER 8AM SO WILL CONTINUE TO
JUST MENTION SOME FLURRIES FOR THE REST OF THE MORNING.

RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA MON AND TEND TO
REMAIN IN PLACE THRU TUE. THIS RIDGE SHOULD ACT TO KEEP PRECIP FROM
A LOW TRACKING ACROSS THE SE OUT OF THE AREA TUE AND TUE NIGHT. HIGH
CLOUDS FROM THIS SYSTEM ARE LIKELY TO SPREAD OVER A GOOD PART OF THE
AREA TUE AND TUE NIGHT AND THIS WILL HELP TO KEEP HIGH TEMPS ONLY IN
THE LOWER 30S TUE...BUT ALSO KEEP LOWS MON AND TUE NIGHT IN THE 20S
VERSUS THE TEENS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
SOME LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE THURSDAY IN THE WAKE
OF A COLD FRONT THAT WILL SWEEP ACROSS THE REGION BY THURSDAY
MORNING. MOST OF THE ACCUMULATIONS WILL BE IN THE SNOWBELT BUT IT
DOES NOT APPEAR TO BE A SIGNIFICANT EVENT. HIGH PRESSURE WILL BE IN
CONTROL OF THE REGION ON THURSDAY NIGHT BUT IT WILL BE BRIEF AS A
CLIPPER TYPE STORM SYSTEM MOVES ACROSS THE CENTRAL LAKES ON FRIDAY.
NOT ALL THAT MUCH MOISTURE TO WORK WITH BUT WOULD IMAGINE THERE WILL
BE AT LEAST SOME FLURRIES. THE MODELS THEN DIG A STRONGER STORM INTO
THE CENTRAL OR NORTHERN LAKES ON SATURDAY WHICH LOOKS MORE LIKE A
WIND MAKER THAN SNOW PRODUCER. WE WILL WATCH THIS OVER THE NEXT FEW
DAYS.

TEMPERATURES WILL GENERALLY BE NEAR TO SLIGHTLY ABOVE AVERAGE.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
VERY DIFFICULT FORECAST TODAY AS A COLD FRONT STALLS OVER THE
REGION AND ANOTHER WAVE OF LOW PRESSURE MOVES NORTHWARD ALONG IT
THIS AFTERNOON. THE BEST ESTIMATE AT THIS POINT FOR THE
PRECIPITATION IS THAT THE CURRENT AREA OF RAIN WILL GRADUALLY
SHRINK IN SIZE THROUGH THE MORNING. WE WILL THEN WAIT FOR THE NEXT
ROUND OF MODERATE TO HEAVY RAINFALL TO MOVE INTO THE REGION
BETWEEN 19Z AND 21Z. THIS IS WHEN THE PERSISTENT MVFR/IFR
CONDITIONS WILL RETURN. AS THE FRONT MOVES EAST OF THE REGION WE
COULD SEE A BRIEF PERIOD OF LIGHT SNOW. THE BEST CHANCES OF THE
SNOW WILL BE ACROSS THE WEST THEN BRUSHING THE SOUTH SHORE OF LAKE
ERIE.

LOW LEVEL JET OVER THE CENTRAL PORTION OF THE REGION WILL
CONTINUE TO LIFT NORTHWARD OVER LAKE ERIE. BELIEVE THE STRONGEST
SOUTHERLY WIND GUSTS WILL BE IN THE 25 TO 35 KNOT RANGE THROUGH
THE MORNING. WINDS ACROSS NW OHIO WILL BE LIGHT AND VARIABLE BUT
WILL EVENTUALLY COME AROUND TO THE NW AND WEST.

OUTLOOK...NON-VFR IN LOW CIGS AND RAIN THROUGH SUNDAY NIGHT.

&&

.MARINE...
SOUTHERLY WINDS WILL BE STRONG ON LAND AHEAD OF THE COLD FRONT TODAY
BUT BELIEVE THE COOL DOME OVER THE LAKE WILL KEEP THE WINDS FROM
GETTING TO SMALL CRAFT CONDITIONS. THERE WILL BE PERIODS OF SHOWERS
THROUGH THE DAY THAT SLOWLY MOVE UP THE LAKE THROUGH THE AFTERNOON.
AS A SECONDARY LOW MOVES ACROSS THE EAST END OF LAKE ERIE THIS
EVENING WE EXPECT TO SEE NW TO WEST WINDS INCREASE AND BUILD WAVES
TO SMALL CRAFT CONDITIONS. WE WILL HOLD OFF ON HOISTING THE SMALL
CRAFT FOR NOW SINCE IT WILL LIKELY NOT BE NEEDED UNTIL SOMETIME
BETWEEN 01Z AND 03Z THEN CONTINUE INTO MONDAY AFTERNOON. HIGH
PRESSURE WILL RIDGE OVER THE LAKE BY MONDAY EVENING WITH WINDS
CONTINUING TO DECREASE WHICH WILL ALLOW THE WAVES TO SUBSIDE.
THE NEXT STORM SYSTEM WILL BE MOVING ACROSS ONTARIO INTO QUEBEC ON
WEDNESDAY WITH WESTERLY WINDS INCREASING. THIS STORM WILL BRING THE
NEXT PERIOD OF AT LEAST SMALL CRAFT CONDITIONS ON THE LAKE THAT WILL
PERSIST INTO THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ010>014-020>023-
     029>033-037-038-047-089.
     FLOOD WATCH THROUGH THIS EVENING FOR OHZ003-006>009-017>019-
     027-028-036.
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Jan 13, 4:32 AM EST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
432 AM EST SUN JAN 13 2013

OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-140945-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
432 AM EST SUN JAN 13 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027-028-036-140945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
432 AM EST SUN JAN 13 2013

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-140945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
432 AM EST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 13, 4:37 AM EST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
437 AM EST SUN JAN 13 2013

OHZ017-018-027-028-036-037-131015-
CRAWFORD-HANCOCK-MARION-MORROW-SENECA-WYANDOT-
437 AM EST SUN JAN 13 2013

...STRONG WIND GUSTS ASSOCIATED WITH MODERATE TO HEAVY SHOWERS...

MODERATE TO OCCASIONALLY HEAVY SHOWERS WILL MOVE ACROSS THE REGION
THROUGH 530 AM. A RUMBLE OF THUNDER IS ALSO POSSIBLE. THE MAIN
CONCERN IS THE POTENTIAL FOR A FEW STRONG WIND GUSTS OF UP TO 50
MPH. THIS AREA OF SHOWERS WILL CONTINUE TO TRACK TO THE EAST AT
AROUND 45 MPH.
Special weather statement, Jan 13, 5:24 AM EST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
524 AM EST SUN JAN 13 2013

OHZ009-018-019-028-029-036-037-131130-
CRAWFORD-ERIE-HURON-MARION-MORROW-RICHLAND-SENECA-
524 AM EST SUN JAN 13 2013

....STRONG WIND GUSTS ASSOCIATED WITH MODERATE TO HEAVY SHOWERS...

MODERATE TO OCCASIONALLY HEAVY SHOWERS WILL MOVE ACROSS THE REGION
THROUGH 630 AM. A RUMBLE OF THUNDER IS ALSO POSSIBLE. THE MAIN
CONCERN IS THE POTENTIAL FOR A FEW STRONG WIND GUSTS OF UP TO
50 MPH AS WINDS SHIFT AROUND TO THE WEST AND NORTHWEST. THIS AREA OF
SHOWERS WILL CONTINUE TO TRACK TO THE EAST AT AROUND 45 MPH.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 3:42 AM ESTAreal Flood AdvisoryCLELucas, Ottawa, Wood6 hr
Jan 13, 3:59 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood65 hr
Jan 13, 3:59 AM ESTRiver Flood WarningCLELucas, Wood4 days
Jan 13, 10:24 AM ESTRiver Flood WarningCLELucas, Wood59 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.